Let (V,H) be an anisotropic Hermitian space of finite dimension over the algebraic closure of a real closed field K. We determine the orbits of the group of isometries of (V,H) in the set of the K-subspaces of V.

BARTOLONE C, & VACCARO M A (2006). Unitary groups acting on Grassmannians associated with a quadratic extension of fields. ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 36(4), 1107-1116 [10.1216/rmjm/1181069406].

Unitary groups acting on Grassmannians associated with a quadratic extension of fields.

BARTOLONE, Claudio;VACCARO, Maria Alessandra
2006

Abstract

Let (V,H) be an anisotropic Hermitian space of finite dimension over the algebraic closure of a real closed field K. We determine the orbits of the group of isometries of (V,H) in the set of the K-subspaces of V.
Settore MAT/04 - Matematiche Complementari
BARTOLONE C, & VACCARO M A (2006). Unitary groups acting on Grassmannians associated with a quadratic extension of fields. ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, 36(4), 1107-1116 [10.1216/rmjm/1181069406].
File in questo prodotto:
File Dimensione Formato  
Rocky_Mountain_2006.pdf

accesso aperto

Tipologia: Versione Editoriale
Dimensione 120.65 kB
Formato Adobe PDF
120.65 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/31331
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact